# SDR CA040622003

- Difficulty date: September 25, 2003
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 182F
- Aircraft time: 5,171 hours
- Engine: Cont IO470S
- Propeller: Mcauly 2A34C50
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CRANKCASE WAS DISCOVERED CRACKED NEAR OIL CAP LOCATION. CRANKCASE REPLACED.
